본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SEMI-INVARIANT SUBMANIFOLDS OF CODIMENSION 3 OF A COMPLEX PROJECTIVE SPACE IN TERMS OF THE JACOBI OPERATOR

HER, JONG-IM    (Department of Mathematics, Chosun University   ); KI, U-HANG    (Department of Mathematics, Kyungpook National University   ); LEE, SEONG-BAEK    (Department of Mathematics, Chosun University  );
  • 초록

    In this paper, we characterize some semi-invariant sub-manifolds of codimension 3 with almost contact metric structure ( $\phi$ , $\xi$ , g) in a complex projective space $CP^{n+1}$ in terms of the structure tensor $\phi$ , the Ricci tensor S and the Jacobi operator $R_\xi$ with respect to the structure vector $\xi$ .


  • 주제어

    semi-invariant submanifold .   Jacobi operator .   distinguished normal .   Ricci tensor .   Hopf real hypersurface.  

  • 참고문헌 (18)

    1. A. Bejancu, CR-submanifolds of a Kohler manifold I, Proc. Amer. Math. Soc. 69 (1978), 135-142 
    2. D. E. Blair, G. D. Ludden, and K. Yano, Semi-invariant immersion, Kodai Math. Sem. Rep. 27 (1976), 313-319 
    3. J. Erbacher, Reduction of the codimension of an isometric immersion, J. Differential Geom. 3 (1971), 333-340 
    4. U. H. Ki and H. J. Kim, Semi-invariant submanifolds with lift-flat normal connection in a complex projective space, Kyungpook Math. J. 40 (2000), 185-194 
    5. U. H. Ki and H. Song, Jacobi operators on a semi-invariant submanifold of codimension 3 in a complex projective space, Nihonkai Math. J. 14 (2003), 116 
    6. U. H. Ki, H. Song, and R. Takagi, Submanifolds of codimension 3 admitting almost contact metric structure in a complex projective space, Nihonkai Math. J. 11 (2000), 57-86 
    7. R. Niebergall and P.J. Ryan, Real hypersurfaces in complex space form, in Tight and Taut submanifolds, Cambridge University Press (1998(T.E. Cecil and S.S. Chern, eds.)), 233-305 
    8. M. Okumura, Codimension reduction problem for real submanifolds of complex projective space, Colloq. Math. Soc. Janos Bolyai 56 (1989), 574-585 
    9. M. Okumura, Normal curvature and real submanifold of the complex projective space, Geom. Dedicata 7 (1978), 509-517 
    10. M. Okumura, On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc. 212 (1973), 355-364 
    11. H. Song, Some differential-geometric properties of R-spaces, Tsukuba J. Math. 25 (2001), 279-298 
    12. R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 19 (1973), 495-506 
    13. R. Takagi, Real hypersurfaces in a complex projective space with constant principal curvatures I, II, J. Math. Soc. Japan 27 (1975), 43-53, 507-516 
    14. Y. Tashiro, Relations between the theory of almost complex spaces and that of almost contact spaces (in Japanese), Sugaku 16 (1964), 34-61 
    15. K. Yano and U. H. Ki, On (f, g, u, v, w, ${\lambda}\;{\mu}\;{\nu}$)-structure satisfying ${\lambda}^2+{\mu}^2+{\nu}^2$ = 1, Kodai Math. Sem. Rep. 29 (1978), 285-307 
    16. K. Yano and M. Kon, CR submanifolds of Kaehlerian and Sasakian manifolds, Birkhauser (1983) 
    17. T. E. Cecil and P. J. Ryan, Focal sets and real hypersurfaces in complex projective space, Trans. Amer. Math. Soc. 269 (1982), 481-499 
    18. J. T. Cho and U. H. Ki, Real hypersurfaces of a complex projective space in terms of the Jacobi operators, Acta Math. Hungar. 80 (1998), 155-167 

 저자의 다른 논문

  • Ki, U-Hang (24)

    1. 1979 "SUBMANIFOLDS OF CODIMENSION 3 OF A KAEHLERIAN MANIFOLD (I)" Journal of the Korean Mathematical Society = 대한수학회지 16 (2): 137~153    
    2. 1982 "GENERIC SUBMANIFOLDS WITH PARALLEL RICCI CURVATURE OF S2m+1(1)" Journal of the Korean Mathematical Society = 대한수학회지 19 (1): 55~60    
    3. 1984 "NEARLY KAEHLERIAN PRODUCT MANIFOLDS OF TWO ALMOST CONTACT METRIC MANIFOLDS" Bulletin of the Korean Mathematical Society = 대한수학회보 21 (2): 61~66    
    4. 1989 "REAL HYPERSURFACES WITH η-HARMONIC WEYL TENSOR OF A COMPLEX SPACE FORM" Journal of the Korean Mathematical Society = 대한수학회지 26 (2): 311~322    
    5. 1992 "기하학의 발전과 장래" 한국수학사학회지 = The Korean journal for history of mathematics 7 (1): 21~30    
    6. 1994 "COMPLETE MAXIMAL SPACE-LIKE HYPERSURFACES IN AN ANTI-DE SITTER SPACE" Bulletin of the Korean Mathematical Society = 대한수학회보 31 (1): 85~92    
    7. 1994 "GENERIC SUBMANIFOLDS WITH PARALLEL MEAN CURVATURE VECTOR OF A SASAKIAN SPACE FORM" Bulletin of the Korean Mathematical Society = 대한수학회보 31 (2): 215~236    
    8. 1995 "Totally real submanifolds with parallel mean curvature vector in a complex space form" Journal of the Korean Mathematical Society = 대한수학회지 32 (4): 835~848    
    9. 1996 "SOME CHARACTERIZATIONS OF RULED REAL HYPERSURFACES IN A COMPLEX SPACE FORM" Journal of the Korean Mathematical Society = 대한수학회지 33 (1): 101~119    
    10. 1997 "ON THE SPECTRAL GEOMETRY FOR THE JACOBI OPERATORS OF HARMONIC MAPS INTO PRODUCT MANIFOLDS" Journal of the Korean Mathematical Society = 대한수학회지 34 (2): 483~500    
  • Lee, Seong-Baek (19)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기